MathSciNet Relay Station
MathSciNet bibliographic data
MR99060 53.00 (32.00)
Morrey, Charles B., Jr. The analytic embedding of abstract real-analytic manifolds. Ann. of Math. (2) 68 1958 159–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement